# SDR DLM88070027

- Difficulty date: January 12, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 50,227 hours, 40,309 cycles
- Engine: Pwa JT8D219
- Engine time: 16,595 hours, 27,983 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part serial: P80168
- Condition: Contaminated
- Location: Aft
- Part time: 16,595 hours, 27,983 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRBORNE RETURN FOR SMOKE/FUMES IN CABIN.  FIRST OFFICERS AFT LAV SMOKE DETECTOR ACTIVATED.  MTC IN WORK DOING DUCT BURNOUT AND WASHING APU INLET.  REMOVED AND REPLACED COALESCER BAGS CLEANED RESIDUAL OIL FROM APU INLET PERFORM FULL DUCT BURNOUT PER OPN 5089.  NO SMOKE OR ODORS.  REMOVED AND REPLACED COALESCER BAGS.
